# SDR SWAA2025111334137

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N8915Q
- Make and model: Boeing 737-8
- Aircraft serial: 42562
- Aircraft time: 5,811 hours, 3,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR ESCAPE SLIDE LIGHT INOPERATIVE.   R & R THE LAMP AT AFT ENTRY DOOR ESCAPE SLIDE IAW AMM 33-51-04.
